Publications

arXiv | Google Scholar | MathSciNet | Math Genealogy | ORCID | ResearchGate

  1. Wild automorphisms of compact complex spaces of lower dimensions, Proceedings of the American Mathematical Society, Volume 151, Number 12, 5117-5137 Jia Jia and Long Wang, arXiv:2211.12245 | link

  2. Automorphisms groups of compact complex surfaces: T-Jordan property, Tits alternative and solvability, The Journal of Geometric Analysis, 33, Article number: 219 (2023), Jia Jia, arXiv:2208.07336 | link

  3. Surjective endomorphisms of projective surfaces: the existence of infinitely many dense orbits, Mathematische Zeitschrift 303, Article number: 39 (2023), Jia Jia, Junyi Xie, and De-Qi Zhang, arXiv:2005.03628 | link

  4. Endomorphisms of quasi-projective varieties - towards Zariski dense orbit and Kawaguchi-Silverman conjectures, Mathematical Research Letters, accepted, Jia Jia, Takahiro Shibata, Junyi Xie, and De-Qi Zhang, arXiv:2104.05339 | PDF

  5. Amplified endomorphisms of Fano fourfolds, manuscripta mathematica (2022), Jia Jia and Guolei Zhong, arXiv:2011.11239 | link

  6. Potential density of projective varieties having an int-amplified endomorphism, New York J. Math. 28 (2022) 433-444, Jia Jia, Takahiro Shibata, and De-Qi Zhang, arXiv:2108.11595 | PDF

  1. Smooth projective surfaces with pseudo-effective tangent bundles, Jia Jia, Yongnam Lee and Guolei Zhong, arXiv:2302.10077 | PDF

  2. Moishezon manifolds with no nef and big classes, Jia Jia and Sheng Meng, arXiv:2208.12013 | PDF

  3. Equivariant K√§hler model for Fujiki’s class, Jia Jia and Sheng Meng, arXiv:2201.06748 | PDF